# SDR NTFA2014092500000

- Difficulty date: September 10, 2014
- Submitted: September 25, 2014
- Operation: Air carrier
- Aircraft: N590CL
- Make and model: Amd FALCON900EX
- Aircraft serial: 132
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: F50B114002003B3
- Condition: Failed
- Location: Lt Wing
- Part time: 3,873 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OCIP INSPECTION ON ACFT, FOUND LT INBD FLAP BEVEL GEARBOX MOUNTING BRACKET BROKE AT HOLES.  ALLOWING GERBOX, FLAP TUBES TO PULL AWAY FROM T/E OF WING.  LOOP BRACKET HELD TUBES AND GEARBOX FROM MOVING TOO FAR AFT FROM T/E.  FAILED BRACKET, PN F50B114002003B3.
